# SDR ASOA2016080115321

- Difficulty date: August 1, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 643-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9, BS 643-830.40 HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A02. FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801, AND AMM 53-00-49-400-801.
